# SDR SWAA2024061780256

- Difficulty date: April 28, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: UNKNOWN
- Condition: Broken
- Location: Slide Housing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GIRT BAR RETAINERS FASTENERS ON SERVICE DOOR SCAPE SLIDE HOUSING AT FWD GALLEY AREA (2EA) 2024-295195<[01] REPLACED GIRT BAR RETAINERS FASTENERS ON SERVICE DOOR SCAPE SLIDE HOUSING AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;[02] REPLACED GIRT BAR RETAINERS FASTENERS ON SERVICE DOOR SCAPE SLIDE HOUSING AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 COMPLETED.
